# SDR CA041025004

- Difficulty date: September 29, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,227 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 350A38101891
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BI-DIRECTIONAL CROSSBEAM WAS IN FOR NDT INSPECTION IAW AD96-156-071(B)R1.  THE NDT AMO FOUND THE CROSSBEAM CRACKED IN THE CUP OR AS INDICATED IN SB05-00- 28 'R' REGION.
